# SDR DALA2024021402139

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY ON I/B FLAP O/B DRIVE ARM BEARING L/H WING. CORRECTIVE ACTION: REPLACED BRACKET BEARING ASSY ON I/B FLAP O/B DRIVE ARM BEARING L/H WING AS PER AIRBUS CMM 57-52-21-040-005-B01. (0200026)
